EconPapers    
Economics at your fingertips  
 

Positive and Nondecreasing Solutions to an m -Point Boundary Value Problem for Nonlinear Fractional Differential Equation

I. J. Cabrera, J. Harjani and K. B. Sadarangani

Abstract and Applied Analysis, 2012, vol. 2012, 1-15

Abstract:

We are concerned with the existence and uniqueness of a positive and nondecreasing solution for the following nonlinear fractional m -point boundary value problem: , where denotes the standard Riemann-Liouville fractional derivative, is a continuous function, for , and . Our analysis relies on a fixed point theorem in partially ordered sets. Some examples are also presented to illustrate the main results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/826580.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/826580.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:826580

DOI: 10.1155/2012/826580

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:826580